# SDR DHL2002362520

- Difficulty date: November 12, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 42,101 hours, 28,207 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER WING HAS ONE FASTNER WITH CORROSION AROUND IT AT RIB 4 AND APPOX 1 INCH AFT OF THE REAR SPAR AREA.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS. EDDY CURRENT INSPECTED PER NTM 51-31-05, NO CRACKS FOUND. FLAP PEENED AREA IAW A300 SRM 51-40-19. ALODINED AND PRIMED AREA IAW A300 SRM 51-40-18 AND 51-40-12. FILLED BLEND DEPRESSION WITH SEALENT IAW A300 SRM 51-40-20. ALL WORK PERFORMED IAW A300 SRM AND RAS/BAE/1338/2002, REPAIR IS GOOD UNTIL NEXT C-CHECK.
